# SDR SWAA2021091402915

- Difficulty date: August 2, 2021
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 53,758 hours, 31,898 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CORROSION ON RAIL AROUND FASTENER HOLE AT AFT CARGO BAY BS500A+5 RBL3 WL156.<GENERAL FAULT RAISED IN ERROR (FAULT WAS RAISED IN ERROR AND IS BEING CLOSED) SHOULD HAVE BEEN FWD CARGO BAY FAULT WAS RAISED IN ERROR AND IS BEING CLOSED.
